Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Aortic valve replacement, ascending Artery anyerism, placement of a permanent pacemaker. Allergy to heparin. Normal?

my 44 year old sister is 3 weeks post op from aortic valve replacement , ascending artery anyerism and placement of a permanent pacemaker. during this time she also had allergy to heparin , HIT. she has had bouts of forgettfullness, becomes agitated and has thought s of suicide and depression which she did have prior. she took percocet round the clock and still today complains of pain , exteme fatigue and SOB. is this normal and how long can she expect to experience this? the family does not know if she is manipulating us or if she truly is experinecing these symptoms.
Wed, 19 Jun 2013
Report Abuse
Allergist and Immunologist 's  Response
if you know she is allergic to heparin she must also be allergic to many more salts
and as you must have given medicines before during and after surgery these drugs migh be causing trigering of allergies causing symptomps written by you
if you can get blood serum tests for knowing which grop of medicines she is allergic to and which group is non allergic according to test put her to safe salts to which she is not allergic even for heart medicines and other medicines she need
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Aortic valve


Aortic valve replacement, ascending Artery anyerism, placement of a permanent pacemaker. Allergy to heparin. Normal?

if you know she is allergic to heparin she must also be allergic to many more salts and as you must have given medicines before during and after surgery these drugs migh be causing trigering of allergies causing symptomps written by you if you can get blood serum tests for knowing which grop of medicines she is allergic to and which group is non allergic according to test put her to safe salts to which she is not allergic even for heart medicines and other medicines she need